American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Christian Elsholtz and Adam J. Harper. Additive decompositions of sets with restricted prime factors. Trans. Amer. Math. Soc. 367 (2015) 7403-7427.
Abstract, references, and article information   
View Article: PDF

[2] William Banks, Carrie Finch, Florian Luca, Carl Pomerance and Pantelimon Stănică. Sierpi\'nski and Carmichael numbers. Trans. Amer. Math. Soc. 367 (2015) 355-376. MR 3271264.
Abstract, references, and article information   
View Article: PDF

[3] Peter Borwein, Stephen K. K. Choi and Michael Coons. Completely multiplicative functions taking values in ${-1,1}$. Trans. Amer. Math. Soc. 362 (2010) 6279-6291. MR 2678974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] D. A. Goldston, S. W. Graham, J. Pintz and C. Y. Yildirim. Small gaps between primes or almost primes. Trans. Amer. Math. Soc. 361 (2009) 5285-5330. MR 2515812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jerzy Kaczorowski and Kazimierz Wiertelak. Oscillations of a given size of some arithmetic error terms. Trans. Amer. Math. Soc. 361 (2009) 5023-5039. MR 2506435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ferrell S. Wheeler. Two differential-difference equations arising in number theory . Trans. Amer. Math. Soc. 318 (1990) 491-523. MR 963247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tatsuo Kimura, Shin-ichi Kasai, Masanobu Taguchi and Masaaki Inuzuka. Some P.V.-equivalences and a classification of $2$-simple prehomogeneous vector spaces of type ${\rm II}$ . Trans. Amer. Math. Soc. 308 (1988) 433-494. MR 951617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Adolf Hildebrand. On the local behavior of $\Psi(x,y)$ . Trans. Amer. Math. Soc. 297 (1986) 729-751. MR 854096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Adolf Hildebrand and Gérald Tenenbaum. On integers free of large prime factors . Trans. Amer. Math. Soc. 296 (1986) 265-290. MR 837811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kevin S. McCurley. The least $r$-free number in an arithmetic progression . Trans. Amer. Math. Soc. 293 (1986) 467-475. MR 816304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Douglas Hensley. The number of factorizations of numbers less than $x$ into divisors greater than $y$ . Trans. Amer. Math. Soc. 282 (1984) 259-274. MR 728712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia